Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everybody. I am about to go crazy. My kids are in their teens now and they are very hard to handle. I currently have two jobs. I can barely afford my own apartment. My kids want to go to New York (some kind of exchange students program). I don’t know why, maybe it’s because of all the stress, my appetite is huge and I keep gaining pounds. I need to put my life together. First I need to get rid of my extra weight. I bought Andro400. Would you mind describing me the side effects of it before I start using it?

Loading...

Hi. You sound just like my husband a couple of years ago (about 8 actually) when our children were young. They were driving us crazy. Don’t worry about that, it’s just a temporary thing.

As for these pills, I warmly recommend them. They are vey good. My husband used them for a while.

Side effects are supposed to be very rare and they include facial redness, insomnia, nausea… You can prevent nausea by taking Andro400 along with the food. My husband didn’t have any side effects, Maybe that facial redness appeared, but it was only a few times and it didn’t last long. 

Reply

Loading...

Hello. I know a guy who was using Andro400. He is actually my cousin but we are not that close. Since his girlfriend is my best friend, she told me when he started using it. I remember he wasn’t satisfied at all. He didn’t lose any pounds and as soon as he started using it, some side effects started to show.

First he couldn’t sleep. He stayed up whole night and then he was very tired by day. He also felt dizzy from time to time, but they still didn’t figure out if that was the side effect of Andro400 or something else.

Reply

Loading...

 

Hello to all of you. I used Andro400. I really don’t like artificial products and I try my best not to use any of them. But I needed to lose some weight so I decided to find something safe and effective. I’ve read everything about Andro400. Information that you can find on the internet about this product doesn’t sound bad at all. I actually believed it will help me. I didn’t encounter any side effects, but it is true that you can feel a bit dizzy, you can have nausea. That thing with the facial redness is actually not pretty rare.

Reply

Loading...